MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, M, ø 36/0, TAPER 12/14; PROSTHESIS, HIP

ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, M, ø 36/0, TAPER 12/14; PROSTHESIS, HIP
Catalog Number 00877503602
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10.54mm o.D.Size jj porous uncemented with cluster holes shell use with jj liners item# 00875705401 lot# 63165497.36mm i.D.Size jj neutral liner use with 54mm o.D.Size jj shell item# 00885101136 lot# 699976.Femoral stem 12/14 neck taper plasma sprayed press-fit cementless size 9 standard offset item# 00771100900 lot# 62457796.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient had an initial right tha.Subsequently, approximately 11 years and 4 months post implantation, developed mild right hip pain which has required iliopsoas injection.Symptoms have reportedly resolved at this time.Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The reported event could not be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were reviewed by a healthcare professional.The patient underwent an initial right total hip arthroplasty (tha) and attended several follow-ups reporting no issues, no pain, and no radiographic abnormalities.At the 10-year follow-up, the patient reported mild right hip pain with a prior onset.The patient received an injection, after which the symptoms reportedly resolved.No further information was provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
BIOLOX® DELTA, CERAMIC FEMORAL HEAD, M, ø 36/0, TAPER 12/14
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23358655
Report Number0009613350-2025-00792
Device Sequence Number8871162
Product Code LZO
UDI-Device Identifier00889024430365
UDI-Public(01)00889024430365(17)231231(10)2733045
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2023
Device Catalogue Number00877503602
Device Lot Number2733045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Patient Weight102 KG